Some fixed point theorems for weakly Picard operators in complete metric spaces and applications
Commun. Korean Math. Soc. 2022 Vol. 37, No. 1, 75-89
https://doi.org/10.4134/CKMS.c200411
Published online September 17, 2021
Printed January 31, 2022
Doan Trong Hieu, Bui The Hung
Quang Ninh University of Industry; Thai Nguyen University of Education
Abstract : In this paper, we prove new fixed point theorems for single-valued and multi-valued weakly Picard operators in complete metric \linebreak spaces and give several examples. As applications, we give several results to Fredholm integral equation.
Keywords : Fixed point, metric spaces, weakly Picard operator
MSC numbers : Primary 47H10, 54H25
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd